| Model Number |
0684-00-0559-01 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limit in e1 section event site city, the full event site city name is (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).
Event or Problem Description
It was reported that the intra aortic balloon had an issue while preparing to insert the balloon catheter (ymt30r) into an ami patient, the wrapping came undone as soon as the balloon was pulled out of the t-handle after sufficient negative pressure was applied.Although it was rewrapped by hand, it could not be inserted into the sheath.As the patient's condition was poor, the hospital tried a product of the same type and size and were able to complete the procedure from insertion to pumping without any problems.There was no patient involvement.
Additional Manufacturer Narrative
Corrected fields: d4 (lot#, udi#), h4 (manufacture date).Updated fields: e1-event site email, g1 (contact person-mfg site), h6-type of investigation code.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint#: (b)(4).
Event or Problem Description
N/a.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Corrected fields: d7.This is a corrcetion mdr that is being submitted as the d7 filed was incorrectly selected in the report number 2248146-2025-0000019.Updated fields: b4, g1-contact person at mfg site, g3, g6, h2.